Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Jacksonville, FL

July 7, 2011Charlton County, Clinch County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 7, 2011, 6:01 PM EDT for Charlton County, Clinch County, Ware County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2011, 6:01 PM EDT (22:01 UTC)
Expired
Jul 7, 2011, 6:45 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Charlton County, GA, Clinch County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
964 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WUUS52 KJAX 072201
SVRJAX
GAC049-065-299-072245-
/O.NEW.KJAX.SV.W.0210.110707T2201Z-110707T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 PM EDT THU JUL 7 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WARE COUNTY IN SOUTHEAST GEORGIA
  EASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 601 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL WARE
  COUNTY...OR 8 MILES NORTHWEST OF STEPHEN FOSTER STATE PARK...AND
  MOVING WEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3085 8241 3087 8264 3106 8248 3099 8232
TIME...MOT...LOC 2201Z 086DEG 8KT 3092 8243

$$

ZIBURA
1 follow-up statement
906 
WWUS52 KJAX 072225
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EDT THU JUL 7 2011

GAC049-072235-
/O.CAN.KJAX.SV.W.0210.000000T0000Z-110707T2245Z/
CHARLTON GA-
625 PM EDT THU JUL 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHARLTON COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3086 8247 3087 8264 3106 8248 3102 8242
TIME...MOT...LOC 2225Z 086DEG 8KT 3092 8249

$$

GAC065-299-072245-
/O.CON.KJAX.SV.W.0210.000000T0000Z-110707T2245Z/
WARE GA-CLINCH GA-
625 PM EDT THU JUL 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN CLINCH AND CENTRAL WARE COUNTIES...

AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL WARE 
COUNTY...OR 11 MILES NORTHWEST OF STEPHEN FOSTER STATE PARK...MOVING 
WEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3086 8247 3087 8264 3106 8248 3102 8242
TIME...MOT...LOC 2225Z 086DEG 8KT 3092 8249

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:23 PM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 7, 2:23 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EDT THU JUL 7 2011

...ABOVE NORMAL RAIN CHANCES THROUGH THE WEEKEND...

.SHORT TERM...HIGH MOISTURE PLUME WILL ROTATE OVER THE AREA FROM THE
SOUTH AS A TROPICAL WAVE MOVES ACROSS S FL AND INTO THE EASTERN
GOMEX TONIGHT INTO FRI. TAILORED POPS TO REFLECT STRONGER SUBSIDENCE
OVER OUR NE GA ZONES AS EVIDENCED BY TAME AFTN CU FIELD...TO
CATEGORICAL ACROSS OUR SOUTHERN FL ZONES WHERE SCT TS AND WIDESPREAD
SHRA WILL CONTINUE TO DRIFT SLOWLY WESTWARD THROUGH THE EVENING.
COULD SEE A FEW STRONG STORMS ACROSS OUR WESTERN GA ZONES AND
NORTHERN SUWANNEE RIVER VALLEY THIS AFTN/EVENING WHERE DRIER AIR
WILL LIMIT CONVECTIVE DEVELOPMENT BUT ALSO PROMOTE STRONGER
DOWNDRAFTS...OTHERWISE SLOW STORM MOTION AND HIGH PWATS AROUND 2 TO
2.5 INCHES WILL CONTINUE HVY RAINFALL AS THE MAIN CONCERN ACROSS OUR
SOUTHERN ZONES.

FRI INTO SAT MODELS INDICATE THE TROP WAVE DEVELOPING A BROAD SFC
WAVE ACROSS THE EASTERN GOMEX AND MOVING NNE INTO EARLY SAT AS UPPER
LEVEL FLOW BECOMES MORE SWLY. MOISTURE ALSO INCREASES FROM THE NORTH
AS A WEAKENING SFC FRONT SLIDES SOUTHWARD INTO THE REGION. VERY HIGH
MOISTURE CONTENT (PWATS 2.25 INCHES + VIA THE SREF) WILL FOCUS ON
THE EAST SIDE OF THE GOMEX WAVE TROUGH WHICH WILL PROGRESS ACROSS
OUR ZONES THROUGH THE PERIOD. HAVE INCREASED POPS FRI NIGHT INTO SAT
ACCORDINGLY INTO THE LIKELY RANGE WITH ACTIVITY PROGRESSING INLAND
FROM THE GOMEX LATE FRI NIGHT. LIKELY POPS ARE EXPECTED FOR ALL
ZONES SAT WITH NUMEROUS SHRA AND SCT TS.

AS THE BROAD SFC LOW DEPARTS LATE SAT SLIGHTLY DRIER (2 INCH PWATS)
LINGER ACROSS THE CWA FOR SUN. AGAIN INDICATED AN EARLY START TO
PRECIP ACROSS OUR SUWANNEE VALLEY ZONES WITH PREVAILING SWLY
FLOW...WITH A SEA BREEZE MERGER ACROSS OUR EASTERN FL ZONES AND GA
ZONES BY EVENING.

HPC 5-DAY RAINFALL OUTLOOK SUPPORTS A WIDESPREAD 2 INCHES ACROSS OUR
CWA...WITH HIGHER AMOUNTS LIKELY IN MANY LOCALES. MOSTLY CLOUDY
CONDITIONS WILL KEEP TEMPS IN CHECK WITH HIGHS IN THE LOW 90S TO MID
90S...AND MINS IN THE LOW/MID 70S...HOWEVER HIGH DEW PTS (NEAR 80
DEG TODAY NEAR DAB AND BUNNELL) WILL MAKE IT QUITE STEAMY.

.LONG TERM...LOW LEVEL TROUGHING AND HIGH MOISTURE CONTENT WILL
CONTINUE ABOVE NORMAL RAIN CHANCES MON...WITH SOME SLIGHTLY DRIER
AIR POSSIBLY FILTERING IN FROM THE NNE TUE WHICH WOULD LIMIT POPS
ACROSS OUR GA ZONES THROUGH THE END OF THE WEEK WHILE KEEPING A GOOD
CHANCE OF AFTN TSRA ACROSS OUR SOUTHERN FL ZONES. TEMPS WILL RANGE
FROM THE LOW/MID 90S TO 70S.

&&

.AVIATION...INCREASING TROPICAL MOISTURE MAY BRING MVFR CIGS IN
SHRA TONIGHT. WILL KEEP MID LEVEL CIGS FOR NOW AND ALLOW LATER
SHIFTS TO TOSS IN MVFR OR IFR IF SHRA APPROACHES. HAVE VCSH FOR
GNV THIS AFTN. OTHERWISE BULK OF RAIN WILL ARRIVE AFTER 15Z FRI
AND HAVE NOT INCLUDED IN TAFS ATTM.

&&

.MARINE...SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO SEAS IN
OFFSHORE WATERS. EASTERLY SWELLS OF 3-5 FT WITH PERIODS OF 8-9
SECONDS CONTINUE. THE SWELLS ARE RESPONSIBLE FOR MODERATE RIP
CURRENT RISK AT THE BEACHES. A TROPICAL WAVE WILL MOVE NORTH
ACROSS THE WATERS TONIGHT AND WASH OUT FRIDAY AS A RIDGE OF HIGH
PRESSURE BUILDS SOUTH OF THE WATERS. LIGHT ESE FLOW TODAY VEERS
TO S AND SW AND INCREASES TONIGHT AND INTO THE WEEKEND AS GRADIENT
TIGHTENS BETWEEN RIDGE TO THE SOUTH AND FRONT SLOWLY SAGGING SOUTH
INTO THE REGION. WINDS BECOME LIGHT AND VARIABLE EARLY NEXT WEEK
AS THE FRONT WASHES OUT ACROSS THE WATERS. SCATTERED SHOWERS AND
STORMS ARE FORECAST THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  94  75  92 /  20  70  40  70
SSI  77  89  78  91 /  20  50  30  50
JAX  74  91  75  92 /  20  70  40  60
SGJ  75  89  75  92 /  30  70  40  60
GNV  74  89  73  92 /  40  80  40  70
OCF  74  89  74  93 /  50  80  50  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/TRABERT/PRESNALL
Hazardous weather outlook, Jul 7, 3:34 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 AM EDT THU JUL 7 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
334 AM EDT THU JUL 7 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...AREAS OF SMOKE ACROSS INLAND SOUTHEAST GEORGIA...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

SMOKE FROM THE HONEY PRAIRIE WILDFIRE WILL PUSH WEST OF THE FIRE
LOCATION TODAY...MAINLY IMPACTING AREAS ACROSS INLAND SOUTHEAST
GEORGIA...INCLUDING THE HOMERVILLE AREA...CLINCH...ECHOLS AND WARE
AND ATKINSON COUNTIES. THOSE WITH RESPIRATORY CONDITIONS...AND
THOSE SENSITIVE TO THE SMOKE INCLUDING THE ELDERLY...YOUNG
CHILDREN AND PETS...SHOULD REMAIN INDOORS AS MUCH AS POSSIBLE.
VISIBILITIES OF 1 MILE OR LESS ARE EXPECTED AT TIMES...CREATING
HAZARDOUS DRIVING CONDITIONS.

ONSHORE FLOW AND INCREASING SWELLS WILL CONTINUE TO ENHANCE THE RISK
OF RIP CURRENTS AT LOCAL BEACHES. PLEASE REFER TO THE SURF ZONE
FORECAST FOR MORE DETAILS.

SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP TODAY. A
FEW OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL.

HIGH TEMPERATURES IN THE LOWER TO MID 90S OVER INLAND AREAS WILL
COMBINE WITH INCREASED MOISTURE TO PUSH HEAT INDICES INTO THE 100
TO 105 DEGREE RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF
FLUIDS AND USE EXTRA CAUTION IF SPENDING TIME OUTDOORS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED TO NUMEROUS THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH
THE PERIOD. SLOW MOVING STORM MOTION WILL ALLOW FOR LOCALLY HEAVY
RAINFALL TO REMAIN THE MAIN THREAT...ALTHOUGH A FEW STORMS DAILY
COULD BECOME STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING.

CONTINUED HIGH TEMPERATURES IN THE 90S ALONG WITH INCREASED
MOISTURE LEVELS WILL PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE
RANGE EACH AFTERNOON THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS
ARE ISSUED FOR THEIR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 7, 3:55 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT THU JUL 7 2011

FLZ036-040-072030-
ALACHUA-MARION-
355 PM EDT THU JUL 7 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL
430 PM EDT...

AT 355 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF MICANOPY...OR 10 MILES
NORTHEAST OF WILLISTON...MOVING WEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROCHELLE...REDDICK...
MICANOPY...MCINTOSH...LOWELL...FLEMINGTON AND ARCHER THROUGH 430 PM
EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2928 8240 2949 8240 2948 8253 2963 8261
      2961 8222 2929 8218
TIME...MOT...LOC 1955Z 077DEG 13KT 2948 8238

ZIBURA
Special weather statement, Jul 7, 4:53 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT THU JUL 7 2011

FLZ022-023-GAZ150-163-072145-
BAKER-CLINCH-COLUMBIA-WARE-
453 PM EDT THU JUL 7 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER AND NORTHEASTERN
COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM EDT...

AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES EAST OF FARGO...MOVING
NORTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FARGO THROUGH 545 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8262 3059 8258 3066 8259 3084 8249
      3069 8219 3045 8230 3054 8265
TIME...MOT...LOC 2053Z 114DEG 12KT 3063 8242

ZIBURA
Special weather statement, Jul 7, 5:23 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT THU JUL 7 2011

FLZ020-022-GAZ162-163-072215-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-
523 PM EDT THU JUL 7 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS...NORTHERN COLUMBIA AND NORTHEASTERN HAMILTON
COUNTIES FOR STRONG WINDS VALID UNTIL 615 PM EDT...

AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF FARGO...MOVING
NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FARGO AND NEEDMORE THROUGH 615 PM EDT. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3091 8294 3084 8249 3051 8251 3059 8304
TIME...MOT...LOC 2123Z 116DEG 10KT 3065 8252

ZIBURA
Local storm report, Jul 7, 5:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       3 N FLEMINGTON          29.46N 82.30W
07/07/2011  M3.05 INCH       MARION             FL   COCORAHS

            A COCORAHS OBSERVER MEASURED 3.05 INCHES OF RAINFALL IN
            60 MINUTES.

&&

AENYEDI
Special weather statement, Jul 7, 5:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT THU JUL 7 2011

GAZ150-163-164-072245-
CHARLTON-CLINCH-WARE-
553 PM EDT THU JUL 7 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS
VALID UNTIL 645 PM EDT...

AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CHARLTON COUNTY...OR 7 MILES
NORTHWEST OF STEPHEN FOSTER STATE PARK...MOVING NORTHWEST AT 5 MPH.
THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 645 PM EDT. GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3088 8272 3114 8247 3101 8229 3083 8241
TIME...MOT...LOC 2154Z 154DEG 6KT 3091 8240

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:27 PM EDTAreal Flood AdvisoryJAXAppling, Wayne48 min
Jul 7, 4:53 PM EDTSpecial Weather StatementJAXCharlton52 min
Jul 7, 5:23 PM EDTSpecial Weather StatementJAXEchols52 min
Jul 7, 5:53 PM EDTSpecial Weather StatementJAXWare52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.